Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 3, Pages 343–349 (Mi mz10516)  

This article is cited in 14 scientific papers (total in 14 papers)

Embedding of Sobolev Spaces and Properties of the Domain

O. V. Besov

Steklov Mathematical Institute of Russian Academy of Sciences

Abstract: We establish the embedding of the Sobolev space $W_p^s(G)\subset L_q(G)$ for an irregular domain $G$ in the case of a limit exponent under new relations between the parameters depending on the geometric properties of the domain $G$.

Keywords: Sobolev space, Sobolev embedding theorem, domain with flexible $\sigma$-cone condition, Hölder's inequality, Marcinkiewicz interpolation theorem.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00684
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.4213/mzm10516

Full text: PDF file (454 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:3, 326–331

Bibliographic databases:

UDC: 517.982.256
Received: 07.04.2014

Citation: O. V. Besov, “Embedding of Sobolev Spaces and Properties of the Domain”, Mat. Zametki, 96:3 (2014), 343–349; Math. Notes, 96:3 (2014), 326–331

Citation in format AMSBIB
\Bibitem{Bes14}
\by O.~V.~Besov
\paper Embedding of Sobolev Spaces and Properties of the Domain
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 3
\pages 343--349
\mathnet{http://mi.mathnet.ru/mz10516}
\crossref{https://doi.org/10.4213/mzm10516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1687236}
\zmath{https://zbmath.org/?q=an:06434995}
\elib{https://elibrary.ru/item.asp?id=22834399}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 3
\pages 326--331
\crossref{https://doi.org/10.1134/S0001434614090041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344334500004}
\elib{https://elibrary.ru/item.asp?id=24945909}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84920832954}


Linking options:
  • http://mi.mathnet.ru/eng/mz10516
  • https://doi.org/10.4213/mzm10516
  • http://mi.mathnet.ru/eng/mz/v96/i3/p343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, “Embedding of a weighted Sobolev space and properties of the domain”, Dokl. Math., 90:3 (2014), 754–757  mathnet  crossref  mathscinet  zmath  isi  scopus
    2. O. V. Besov, “Embedding of a weighted Sobolev space and properties of the domain”, Proc. Steklov Inst. Math., 289 (2015), 96–103  mathnet  crossref  crossref  isi  elib
    3. V. D. Stepanov, “On Optimal Banach Spaces Containing a Weight Cone of Monotone or Quasiconcave Functions”, Math. Notes, 98:6 (2015), 957–970  mathnet  crossref  crossref  mathscinet  isi  elib
    4. O. V. Besov, “Spaces of functions of positive smoothness on irregular domains”, Proc. Steklov Inst. Math., 293 (2016), 56–66  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. D. V. Prokhorov, “On a Set Everywhere Dense in a Lebesgue Space on the Real Line”, Math. Notes, 100:4 (2016), 639–641  mathnet  crossref  crossref  mathscinet  isi  elib
    6. O. V. Besov, “Embedding of Sobolev spaces with limit exponent revisited”, Dokl. Math., 94:3 (2016), 684–687  mathnet  crossref  mathscinet  zmath  isi  scopus
    7. O. V. Besov, “Spaces of functions of positive smoothness on irregular domains”, Dokl. Math., 93:1 (2016), 13–15  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    8. O. V. Besov, “Another Note on the Embedding of the Sobolev Space for the Limiting Exponent”, Math. Notes, 101:4 (2017), 608–618  mathnet  crossref  crossref  mathscinet  isi  elib
    9. E. I. Berezhnoi, V. V. Kocherova, A. A. Perfilyev, “Notes for Trudinger-Moser inequality”, International Conference Functional Analysis In Interdisciplinary Applications (FAIA 2017), AIP Conference Proceedings, 1880, eds. T. Kalmenov, M. Sadybekov, Amer Inst Physics, 2017, UNSP 030009  crossref  isi  scopus
    10. O. V. Besov, “Embeddings for weighted spaces of functions of positive smoothness on irregular domains into Lebesgue spaces”, Dokl. Math., 97:3 (2018), 236–239  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    11. O. V. Besov, “Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Spaces”, Math. Notes, 103:3 (2018), 348–356  mathnet  crossref  crossref  mathscinet  isi  elib
    12. O. V. Besov, “Embeddings of Weighted Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Space”, Math. Notes, 104:6 (2018), 799–809  mathnet  crossref  crossref  mathscinet  isi  elib
    13. O. V. Besov, “Embeddings of spaces of functions of positive smoothness on irregular domains”, Dokl. Math., 99:1 (2019), 31–35  crossref  isi
    14. O. V. Besov, “Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains”, Math. Notes, 106:4 (2019), 501–513  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:436
    Full text:160
    References:51
    First page:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021